- On finite-dimensional simple Poisson module on a certain Poisson algebra by using the specific Lie Structure method on Poisson maximal ideals -
Main Article Content
Abstract
Article Details

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
The Journal of Science and Science Education (JSSE) retain the right of all articles published in JSSE. The coresponding author or the authorized person on behalf of the authors must send the complete Copyright Transfer Form to JSSE before any article get published in JSSE.
Copyright Transfer Form
The JSSE request the coresponding author or the authorized person on behalf of the authors upload the manuscript under the together with the Copyright Transfer Form under the supplementary data. The guidline for uploading both manuscript and Copyright Transfer Form is shown below:
1. Upload the manuscript in the sub-menu, Article Component > Article Text.
2. Upload the the Copyright Transfer Form in the sub-menu, Article Component > Other.
Download Copyright Transfer Form
References
Changtong, K., Bojaras, R. Sasom, N., and, Saenkarun, S. (2018). On finite-dimensional simple Poisson modules of a certain Poisson
algebra. J. of Sci. & Technology, Ubon Ratchathani University, 20(2), 60-68.
Changtong, K. and Sasom, N. (2018). Poisson Maximal ideals and the Finite-dimensional Simple Poisson Modules of a Certain Poisson
Algebra. KKU Science Journal, 46(3), 606-613.
Dixmier, J. (1996). Enveloping Algebras. Grad. Stud. Math. 11. Providence, RI: American Mathematical Society.
Erdmann, K. and Wildon, M. J. (2006). Introduction to Lie Algebras. London: Springer.
Farkas, D. R. (2000). Modules for Poisson algebras, Communications in Algebra, 28(7), 3293-3306. Hall, B. (2015). Lie groups, Lie Algebras and Lie Algebras and Representation (2nd Ed), Grad. Texts in
Maths 222, New York: Springer-Verlag.
Humphreys, J. E. (1972). Introduction to Lie algebras and Representation Theory. Grad. Texts in Maths
, New York: Springer-Verla. Jordan D. A. (2010). Finite-dimensional simple Poisson modules. Algebras and Representation Theory, 13,
-101. Oh, S. O. (1999). Poisson enveloping algebras. Communications in Algebra, 27, 2181–2186. Sasom, N. (2006). Reversible skew Laurent polynomial rings, rings of invariants and related rings. PhD
Thesis, Sheffield: University of Sheffield.